| Catalog Number |
542-11-46D |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
05/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
As reported: "loosening of acetabular shell.Revision right total hip.Revised acetabular [components] and femoral head only".Rep indicated that the patient was revised to stryker and competitor devices.